# SDR MASA2016031612822

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 29,121 hours, 24,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT AT ROW 11 INOPERATIVE.   R & R CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-09, OPS CHECKED GOOD IAW 33-51-00 AML PAGE 324904, ITEM 4, DATED 3/14/2016.
